# SDR R61A202003070370

- Difficulty date: February 21, 2020
- Submitted: March 7, 2020
- Operation: Air carrier
- Aircraft: N234JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000226
- Aircraft time: 31,489 hours, 19,273 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 17003264001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK MAINTENANCE FOUND  CORROSION, FORWARD WET AREA ON LH INBOARD SEAT TRACK IN MULTIPLE LOCATIONS ALONG THE SPAN FROM FRAME 16 TO 20 REMOVED CORROSION ON LH SEAT TRACK FRAME
16-20 REF SRM 51-10-03. OUT OF LIMITS SRM 53-1010/AD01. REMOVED AND REPLACED LH FWD SEAT TRACK REF SRM 51-40-08. PAINTED TOP COAT REF SRM
51-23-06. A/C REMAINS IN CHECK.
